# SDR DHL2001365010

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ALTITUDE CAPTION WITH ALT ACQ GREEN ON THE FPI,  A SUBSQUENT CHANGE TO THE ALTITUDE ALERT WINDOW DOES NOT RESULT IN REVERSION TO ALT ACQ AMBER AND PITCH MODE.  BUT REMAINS ALT ACQ GREEN WITH LARGE PITCH CHANGES. RERACKED PITCH COMPUTERS AND AP/FD LONG COMPUTER.  GRND OP''S CK''D OK IAW M/M 22-12-34.
